Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

After stopping depo.........is this normal?

Its been two weeks since I've stopped depo my last shot was in march I was due the 19th of may..I don't have spotting or anything and haven't since last year.. Is this normal? When will I start bleeding

 
Anonymous

Asked by Anonymous at 8:09 PM on Jun. 3, 2011 in Health

This question is closed.
Answers (6)
  • It can take awhile for your cycle to return and be normal. I know some ladies said it took almost a year to get their period back. Mine was 4 months after my last shot, but when mine came back it was heavy and frequent. I had 3 heavy periods in about 6 weeks, then after that my next cycle was normal! Our bodies all react differently and because of that it's impossible to say when you might get your period. It could come back any day or still months down the road.
    Mom2Jack04

    Answer by Mom2Jack04 at 8:14 PM on Jun. 3, 2011

  • My last shot was in December, and I was suppose to get another one in march, but didn't. Well, I spotted until April and have had nothing yet.... So, I'm right there with ya. People have said 3 months,others have said 6....
    BabyBugsmama

    Answer by BabyBugsmama at 8:14 PM on Jun. 3, 2011

  • I haven't even had spotting...just a lot more discharge than normal
    Anonymous

    Comment by Anonymous (original poster) at 8:28 PM on Jun. 3, 2011

  • everyone is different
    mamawilbur

    Answer by mamawilbur at 8:32 PM on Jun. 3, 2011

  • It took me a year to start having a period afyer I got off the depo shot. I didn't habe any spotting or anything for a year. But I think it also depends on the person. My friend got hers again a month or two after she got off then got pregnant right away.
    usmcangel21611

    Answer by usmcangel21611 at 3:54 AM on Jun. 4, 2011

  • menstrual bleeding is the release of your uterine wall that has thicken to prepare for pregnancy. the depo shot stops the release of the egg and the thickening of the uterus wall (where the egg attaches and starts to grow) your body probably just needs time to start the process back up again. no worries.
    alboston

    Answer by alboston at 3:04 PM on Jun. 4, 2011